# SDR AALA201703039004

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Condition: Migrated
- Location: Nlg Link
- Part time: 32,754 hours, 4,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BEARING ON LINK AT LOWER POSITION OF NOSE LANDING GEAR. REPLACED LOWER LINK IAW CMM 32-37-02.
